# SDR SWIA2021091360963

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON COCKPIT ENTRANCE FLOOR SUPPORT "ANGLE" ON FWD SIDE OF F.S. 280.00 CROSS BEAM (FLAGGED).     (C-CHECK RO 9/8/2021)    FOUND ENTRANCE FLOOR SUPPORT ANGLE AT FWD SIDE FS280 TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REMOVED AND REPLACED ANGLE FLOOR SUPPORT ON FWD SIDE OF FS280 CROSS BEAM REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01. DWG CC670-33052 REV --G. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
